# SDR 96UAL900308

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN LOWER SKIN SURFACE OF RIGHT ELEVATOR.  *S/D*  A 1.5 INCH CRACK CONFIRMED.   REPAIRS ACCOMPLISHED IN ACCORDANCE WITH UA 727 MM 55-24-01.
